# SDR USAA951030

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 144
- Part time: 24,504 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q3-CHECK INSPECTION, VISUALLY FOUND A 1 INCH HOLE REPAIR LOCATED AT STATION 344, STRINGER 18L.  EXISTING REPAIR, DOUBLER INSTALLED.  (M)
